Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Biosciences

Profile

Publication details for Dr Junli Liu

Stoleriu, I, Davidson, FA & Liu, JL (2005). Effects of periodic input on the quasi-steady state assumptions for enzyme-catalysed reactions. Journal Of Mathematical Biology 50(2): 115-132.
  • Publication type: Journal Article
  • ISSN/ISBN: 0303-6812
  • Keywords: enzyme-kinetics; Michaelis-Menten equation; non-isolated reactionsKINETICS; APPROXIMATION

Author(s) from Durham